# SDR CA000209062

- Difficulty date: January 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Condition: Cracked
- Location: Cockpit
- Part time: 5 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT TEST AT FL200, RT WINDSHIELD CRACKED FROM TOP TO BOTTOM, 5 VISABLE LINES. REPLACED.
